Alert archive / Mississippi / River Flood Warnings in 2009

River Flood Warning 151, NWS Jackson, MS

December 9, 2009Madison County, Yazoo County, Mississippi

NWS Jackson, MS issued this river flood warning at Dec 9, 2009, 11:35 AM CST for Madison County, Yazoo County, Mississippi. It was in force for 93 min.

The area

The counties it named.

The facts

Issued
Dec 9, 2009, 11:35 AM CST (17:35 UTC)
Expired
Dec 9, 2009, 1:08 PM CST
In force
93 min
Issued by
NWS Jackson, MS
Flood severity
Major

Counties Madison County, MS, Yazoo County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 52 km from the middle of the area, began a volume at 17:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Big Black River near Bentonia (BTAM6). The gauge peaked at 19.44 ft at Dec 10, 2009, 1:00 PM CST.

actionminormoderate1015202512/0912/10
Action stage
21 ft
Minor stage
22 ft
Moderate stage
25 ft
Major stage
29 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07289730, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS44 KJAN 091735
FLWJAN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON, MS
1135 AM CST WED DEC 09 2009

...THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A FLOOD WARNING
   FOR THE FOLLOWING RIVERS IN MISSISSIPPI... 

   BIG BLACK RIVER NEAR BENTONIA AFFECTING MADISON AND YAZOO COUNTIES

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS THE 
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF 
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD 
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DONT 
DROWN

THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED, COMBINED WITH 
RAINFALL THAT IS FORECAST TO OCCUR OVERTHE NEXT 12 HOURS.

ADDITIONAL INFORMATION IS AVAILABLE AT (USE LOWER CASE LETTERS) 
HTTP://AHPS.SRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=JAN

THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED TONIGHT BETWEEN 8 AND
10 PM.

&&

MSC089-163-102335-
/O.NEW.KJAN.FL.W.0151.091209T1735Z-000000T0000Z/
/BTAM6.3.ER.091209T1409Z.091209T1700Z.000000T0000Z.NO/
1135 AM CST WED DEC 09 2009

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A 

* FLOOD WARNING FOR 
  THE BIG BLACK RIVER NEAR BENTONIA
* UNTIL FURTHER NOTICE.
* AT 11:00 AM WEDNESDAY THE STAGE WAS 30.3 FEET. 
* MAJOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE FALLING.
* IMPACT...AT 29.0 FEET...AGRICULTURAL LAND ALONG THE RIVER IS 
  DEVASTATED BY FLOOD WATERS.

&&
 
              FLOOD    OBSERVED        FORECAST 6AM       CREST
LOCATION       STG   STG DAY  TIME   THU   FRI   SAT CREST DAY  TIME

LOWER BIG BLACK RIVER
BENTONIA        22  30.3 WED 11 AM  28.5  27.0  26.2  29.5 WED 06 PM

$$
1 follow-up statement
000 
WGUS84 KJAN 091908
FLSJAN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE JACKSON, MS
108 PM CST WED DEC 09 2009


...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS 
IN MISSISSIPPI...
 
  BIG BLACK RIVER NEAR BENTONIA AFFECTING MADISON AND YAZOO COUNTIES

SYNOPSIS...HEAVY INTENSE RAINFALL LAST NIGHT CAUSED A RISE IN THE 
BIG BLACK RIVER AT BENTONIA. THE RIVER ROSE MUCH SHARPER AND HIGHER 
THAN EXPECTED AND WARNINGS WERE ISSUED. THE ABNORMAL RISE WAS DETERMINED
AFTER THE FACT TO BE A GAGE MALFUNCTION AND THUS THE WARNING IS NOW
BEING CANCELLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS THE 
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF 
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD 
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DONT 
DROWN

THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED, COMBINED WITH 
RAINFALL THAT IS FORECAST TO OCCUR OVERTHE NEXT 12 HOURS.

ADDITIONAL INFORMATION IS AVAILABLE AT (USE LOWER CASE LETTERS) 
HTTP://AHPS.SRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=JAN

THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED TONIGHT BETWEEN 8 AND
10 PM.

&&

MSC089-163-091938-
/O.CAN.KJAN.FL.W.0151.000000T0000Z-091209T1908Z/
/BTAM6.3.ER.091209T1409Z.091209T1700Z.000000T0000Z.NO/
108 PM CST WED DEC 09 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE BIG BLACK RIVER NEAR BENTONIA.
* AT 12:00 PM WEDNESDAY THE STAGE WAS 17.5 FEET. 
* FLOOD STAGE IS 22.0 FEET. 
* FORECAST...THE PREVIOUSLY ISSUED WARNING WAS DETERMINED TO BE GAGE 
  MALFUNCTION AND THE WARNING HAS BEEN CANCELLED. THE RIVER WILL CREST
  BELOW FLOOD STAGE AT 21.5 FEET ON SATURDAY MORNING. 
  SATURDAY MORNING.
* IMPACT...AT 22.0 FEET...AGRICULTURAL LAND ALONG THE RIVER BEGINS TO 
  FLOOD. 

&&
 
              FLOOD    OBSERVED        FORECAST 6AM       CREST
LOCATION       STG   STG DAY  TIME   THU   FRI   SAT CREST DAY  TIME

LOWER BIG BLACK RIVER
BENTONIA        22  17.5 WED 12 PM  19.9  21.1  21.5  21.5 SAT 06 AM

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this river flood warning went out at Dec 9, 9:55 AM CST, 1 hour 40 minutes earlier.

Area forecast discussion, Dec 9, 9:55 AM CST, 1 hour 40 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
955 AM CST WED DEC 9 2009

.UPDATE...LATEST SATELLITE IMAGERY SHOWED A BROAD UPPER TROUGH OVER
THE CONUS. A STRONG UPPER JET WAS HELPING TO BRING A SURGE OF
CANADIAN AIR INTO THE REGION. IR/VIS IMAGERY SHOWS SOME PATCHY HIGH
CLOUDS APPROACHING THE REGION FROM THE PLAINS. THE CENTER OF THE
CANADIAN HIGH WAS NOTED ACROSS THE SOUTHERN PLAINS. A SECONDARY
SURGE OF COOL CANADIAN AIR WAS MAKING ITS WAY INTO THE ARKLAMISS
THIS MORNING...BEHIND A COLD FRONT THAT MOVED THROUGH THE REGION
OVERNIGHT. THIS WILL HELP TEMPS TO GRADUALLY FALL ACROSS THE REGION
DURING THE AFTERNOON. TEMPS WILL HOLD STEADY IN THE SOUTHEAST UNTIL
MID TO LATE AFTERNOON. SO EXPECT TEMPS TO GRADUALLY FALL FROM THE
50S AND 60S TO MAINLY THE 40S AND 50S BY LATE THIS AFTERNOON AS
STRONG COLD AIR ADVECTION PUSHES ACROSS THE REGION. THE STRONG
PRESSURE GRADIENT WITH THIS SYSTEM WILL KEEP WINDS UP TO LAKE WIND
ADVISORY LEVELS REGION WIDE UNTIL ABOUT MID AFTERNOON. SO WITH THAT
SAID...CURRENT FORECAST PARAMETERS APPEAR TO BE ON TRACK./17/

&&

.PREV DISCUSSION... /ISSUED 500 AM CST WED DEC 9 2009/

SHORT TERM...TODAY THROUGH THURSDAY NIGHT...THE INITIAL COLD FRONT
IS SOUTH OF A MERIDIAN TO BROOKHAVEN LINE WITH A VERY NARROW BAND OF
SHOWERS ALONG IT. ALTHOUGH THIS FRONT WILL SHIFT SOUTH OF OUR AREA
BY SUNRISE AND BRING AN END TO THE RAIN....A STRONGER REINFORCING
PUNCH OF COOL DRY AIR WITH A NW WIND SHIFT WAS MAKING ITS WAY ACROSS
CENTRAL ARKANSAS AND WILL MOVE ACROSS OUR CWA TODAY. THIS
REINFORCING COLD FRONT WILL DROP TEMPERATURES THROUGH THE DAY AS IT
MOVES THROUGH. THUS...HIGHS FOR TODAY OCCURRED AT MIDNIGHT FOR MOST
OF THE AREA. 4 AM TEMPERATURES SOUTH OF THE INITIAL COLD FRONT WERE
STILL RUNNING IN THE UPPER 60S TO LOWER 70S. HATTIESBURG WAS OUR
WARM SPOT AT 72F. HAVE GONE CONSIDERABLY WARMER THAN GUIDANCE TODAY
ON MAX TEMPS TO ACCOUNT FOR THE EARLIER WARMER TEMPS. THE INTENSE
SFC LOW WAS LOCATED OVER NORTHERN ILLINOIS BUT THE PRESSURE GRADIENT
ASSOCIATED WITH THE LOW WAS STILL RESULTING IN GUSTS ACROSS OUR
AREA. AS THE NEXT FRONT MOVES THROUGH STRONG GUSTY NORTHWEST WINDS
WILL MEET AND EXCEED LOCAL LAKE WIND ADVISORY CRITERIA AND WL
MAINTAIN THE LAKE ADVISORY THROUGH MID AFTERNOON. STRONGEST WIND
GUSTS WILL BE OVER OUR AREA LAKES. MODELS DO INDICATE A WEAKENING OF
THE PRESSURE GRADIENT AND LIGHTER WINDS BY MIS AFTERNOON.

ALTHOUGH THE DEEP LOW PRESSURE SYSTEM THAT BROUGHT US SOME SEVERE
WEATHER TUESDAY WILL LIFT UP INTO CANADA TONIGHT...A BROAD UPPER
LEVEL TROUGH WILL REMAIN OVER MOST OF THE CONUS MAINTAINING A WEST
TO NORTHWEST FLOW OVER OUR REGION. AT THE SURFACE HIGH PRESSURE WILL
MOVE OVER OUR AREA FROM THE NW TODAY AND SHIFT EAST OF OUR AREA
FRIDAY. TOGETHER THIS WILL RESULT IN COOL DRY WEATHER FOR US INTO
FRIDAY. TONIGHT WILL BE RATHER COLD AGAIN. HIGH PRESSURE WILL BE TO
OUR NW AND MAINTAIN A LIGHT NW WIND ACROSS THE AREA. MOST OF THE
AREA WILL BOTTOM OUT AT OR BELOW FREEZING. CONSIDERING THE RECENT
RAINFALL AND WIND WENT CLOSER TOWARD THE WARMER GFS OVERNIGHT LOWS
VERSUS THE NAM. THE COOLER THAN NORMAL CONDITIONS WILL CONTINUE
THURSDAY DESPITE NEARLY FULL INSOLATION. THE SOUTH MAY CLIMB INTO
THE LOWER 50S BUT MOST OF THE AREA WILL ONLY WARM INTO THE 40S. THE
SURFACE HIGH WILL BEGIN SHIFTING EAST THURSDAY NIGHT AND MAY RESULT
IN LIGHT RETURN FLOW IN THE WEST HOLDING UP MINIMUM TEMPERATURES
THERE BUT THE REST OF THE AREA MAY SEE THE COLDEST NIGHT OF THE
FORECAST PERIOD. THE EAST IS EXPECTED TO BOTTOM OUR IN THE MID 20S.
GUIDANCE TEMPS WERE CLOSE THURSDAY AND THURSDAY NIGHT AND THE MAV
WAS GENERALLY ACCEPTED. /22/

LONG TERM...FRIDAY THROUGH WEDNESDAY...AFTER THE COOL DRY START IN
THE SHORT TERM WL SEE A RETURN TO WARMER AND WETTER WEATHER FOR MOST
OF THE LONG TERM. THE MODELS ARE A LITTLE SLOWER IN MOVING
PRECIPITATION BACK INTO OUR AREA FRIDAY SO WL HAVE A CHANCE TO WARM
UP BEFORE SEEING ANY PRECIPITATION. FRIDAY OUR WINDS ALOFT WILL BACK
TO SOUTHWESTERLY AS THE SFC HIGH TO THE EAST MOVES TO THE MID
ATLANTIC SEABOARD. A WEAK DISTURBANCE IN THE SOUTHWEST FLOW ALOFT
WILL HELP DEVELOP A SURFACE LOW OVER THE WESTERN GULF. THIS WILL
RESULT IN ISENTROPIC LIFT INCREASING OVER OUR REGION AND RAIN
DEVELOPMENT FROM THE SOUTH FRIDAY. IT WILL LIKELY TAKE MOST OF THE
DAY TO MOISTEN UP AND THE 00Z GFS IS NOW FASTER THAN THE ECMWF/NAM
AND SREF IN BRINGING LIGHT RAIN INTO OUR SOUTHERN ZONES BUT NOT
UNTIL THE  AFTERNOON. LIGHT RAIN IS EXPECTED TO THE HIGHWAY 84
CORRIDOR BY EVENING. THIS RAIN AREA WILL SPREAD NORTH THROUGH FRIDAY
NIGHT AND LAST INTO SATURDAY EVENING. DRIER WEATHER IS INDICATED FOR
SUNDAY BUT ANOTHER WAVE IS EXPECTED TO BRING RAIN ON MONDAY. A
STRONGER SHORTWAVE IS EXPECTED TO MOVE OVER THE SOUTHERN PLAINS
MONDAY AND HELP DEVELOP A SFC LOW THAT IS PROGGED TO MOVE ACROSS OUR
CWA MONDAY NIGHT. RAIN CHANCES WILL INCREASE LATE SUNDAY NIGHT AHEAD
OF THE THIS SYSTEM AND LAST THROUGH MONDAY. BOTH GFS AND ECMWF SHOW
A STRONG COLD FRONT DROPPING INTO OUR REGION TUESDAY MORNING WITH
COLDER AND DRIER WEATHER SLATED FOR WEDNESDAY. /22/

&&

.AVIATION...THE COLD FRONT HAS PUSHED SOUTHEAST OF THE REGION...WHILE
A SECONDARY SURGE OF COOL AIR MAKES IT ACROSS THE REGION DURING THE
DAY. THE PRESSURE GRADIENT ASSOCIATED WITH THIS SYSTEM WILL BRING
BREEZY CONDITIONS ACROSS THE REGION WITH GUSTS OF AROUND 30 MPH. IT
WILL BE A BUMPY RIDE AVIATION WISE WITH THE WIND GUSTS. SCATTERED
CLOUDS WITH BASES AROUND 3000 FT COULD IMPACT LOCATIONS ALONG AND
NORTH OF INTERSTATE 20 THIS AFTERNOON... WITH A FEW HIGH CLOUDS
STREAMING ACROSS THE REGION THIS AFTERNOON INTO THURSDAY MORNING.
OTHERWISE VFR CONDITIONS WILL PREVAIL THROUGH TONIGHT AS SURFACE WINDS
DECREASE BY SUNSET. EXPECT LIGHT NORTH WINDS OVERNIGHT NEAR THE
SURFACE./17/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       58  30  48  30 /   0   2   3   5
MERIDIAN      66  31  48  27 /   0   3   3   5
VICKSBURG     55  30  48  31 /   0   1   3   5
HATTIESBURG   68  33  50  31 /   0   4   3   8
NATCHEZ       59  29  49  33 /   0   3   3   9
GREENVILLE    48  28  45  29 /   0   0   3   5
GREENWOOD     51  27  45  28 /   0   0   3   5

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...LAKE WIND ADVISORY UNTIL 3 PM CST THIS AFTERNOON FOR MSZ018-019-
     025>066-072>074.

LA...LAKE WIND ADVISORY UNTIL 3 PM CST THIS AFTERNOON FOR LAZ007>009-
     015-016-023>026.

AR...LAKE WIND ADVISORY UNTIL 3 PM CST THIS AFTERNOON FOR ARZ074-075.

&&
Hazardous weather outlook, Dec 9, 3:36 AM CST, 7 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
336 AM CST WED DEC 9 2009

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
100945-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-
SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
336 AM CST WED DEC 9 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

WEST TO NORTHWEST WINDS BETWEEN 15 AND 20 MPH...WITH GUSTS TO 30
MPH...WILL IMPACT THE AREA THROUGH MID AFTERNOON. THESE CONDITIONS
WILL RESULT IN A ROUGH CHOP ON AREA LAKES...AND A LAKE WIND ADVISORY
IS IN EFFECT UNTIL 300 PM CST THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT TUESDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

COHEN

In the hours before

Local storm report, Dec 9, 8:34 AM CST, 3 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
834 AM CST WED DEC 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 PM     TSTM WND DMG     2 NNE LAUDERDALE        32.54N 88.50W
12/08/2009                   LAUDERDALE         MS   NWS EMPLOYEE

            TREES DOWN...DAMAGE TO AT LEAST ONE MOBILE HOME AND ONE
            HOUSE IN NORTHEAST LAUDERDALE COUNTY. REPORTS FROM

            BROADCAST MEDIA...EMERGENCY MANAGEMENT...AND NWS MEI WCO.

&&

GERARD
Local storm report, Dec 9, 9:49 AM CST, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
949 AM CST WED DEC 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1041 PM     TSTM WND DMG     1 W STARKVILLE          33.46N 88.84W
12/08/2009                   OKTIBBEHA          MS   PUBLIC

            THREE LARGE TREES UPROOTED

&&

JALLEN
Local storm report, Dec 9, 9:57 AM CST, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
957 AM CST WED DEC 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1258 AM     TSTM WND DMG     2 NNE WALNUT GROVE      32.62N 89.45W
12/09/2009                   LEAKE              MS   EMERGENCY MNGR

            NUMEROUS TREES DOWN ACROSS SOUTHEASTERN LEAKE COUNTY. ONE
            LANDED ON TOP OF HOME...PRODUCING MINOR DAMAGE.

&&

JALLEN
Local storm report, Dec 9, 10:58 AM CST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1058 AM CST WED DEC 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0906 PM     TSTM WND DMG     LOUISVILLE              33.12N 89.05W
12/08/2009                   WINSTON            MS   LAW ENFORCEMENT

            SPORATIC TREES DOWN ACROSS CENTRAL WINSTON COUNTY ALONG
            HIGHWAY 15...HIGHWAY 25...AND HIGHWAY 14.

&&

JALLEN
Local storm report, Dec 9, 11:09 AM CST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1109 AM CST WED DEC 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0703 PM     DENSE FOG        1 W BURNS               32.14N 89.56W
12/08/2009                   SMITH              MS   LAW ENFORCEMENT

            SCATTERED TREES DOWN ACROSS CENTRAL AND NORTHERN SMITH
            COUNTY

&&

JALLEN
Local storm report, Dec 9, 11:12 AM CST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
1112 AM CST WED DEC 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0703 PM     TSTM WND DMG     1 W BURNS               32.14N 89.56W
12/08/2009                   SMITH              MS   LAW ENFORCEMENT

            SCATTERED TREES DOWN ACROSS CENTRAL AND NORTHERN SMITH
            COUNTY

&&

JALLEN

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 8, 7:02 PM CSTSevere Thunderstorm WarningJANJasper, Scott, Smith28 min
Dec 8, 7:02 PM CSTTornado WarningJANLauderdale, Newton43 min
Dec 8, 7:33 PM CSTTornado WarningJANKemper42 min
Dec 8, 7:38 PM CSTFlash Flood WarningJANAttala, Carroll, Choctaw, Holmes, Montgomery, Webster4 hr
Dec 8, 7:45 PM CSTTornado WarningJANKemper, Lauderdale, Newton32 min
Dec 8, 7:58 PM CSTSevere Thunderstorm WarningJANMadison32 min
Dec 8, 8:14 PM CSTTornado WarningJANAttala, Leake, Madison31 min
Dec 8, 8:17 PM CSTFlash Flood WarningJANChoctaw, Clay, Lowndes, Oktibbeha, Webster4 hr
Dec 8, 8:41 PM CSTTornado WarningJANAttala, Leake, Neshoba, Winston34 min
Dec 8, 9:12 PM CSTTornado WarningJANNoxubee, Winston33 min
Dec 8, 9:19 PM CSTTornado WarningJANNoxubee26 min
Dec 8, 9:28 PM CSTSevere Thunderstorm WarningJANHolmes, Humphreys34 min
Dec 8, 9:42 PM CSTTornado WarningJANLowndes, Noxubee10 min
Dec 8, 10:21 PM CSTSevere Thunderstorm WarningJANChoctaw, Clay, Oktibbeha, Webster36 min
Dec 8, 11:01 PM CSTSevere Thunderstorm WarningJANLauderdale, Newton47 min
Dec 8, 11:22 PM CSTSevere Thunderstorm WarningJANKemper23 min
Dec 8, 11:32 PM CSTAreal Flood WarningJANLowndes12 hr
Dec 8, 11:35 PM CSTSevere Thunderstorm WarningJANJones40 min
Dec 8, 11:44 PM CSTSevere Thunderstorm WarningJANCovington, Forrest, Jefferson Davis, Lamar, Marion31 min
Dec 8, 11:59 PM CSTSevere Thunderstorm WarningJANClarke39 min
Dec 9, 12:13 AM CSTSevere Thunderstorm WarningJANJones32 min
Dec 9, 12:30 AM CSTRiver Flood WarningJANLowndes3 days
Dec 9, 12:36 AM CSTSevere Thunderstorm WarningJANLeake, Madison, Neshoba, Rankin, Scott31 min
Dec 9, 2:15 AM CSTSevere Thunderstorm WarningJANKemper, Lauderdale39 min

Nearby

River Flood Warnings in Mississippi, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.